# SDR SWAA2024051069687

- Difficulty date: April 2, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 37,715 hours, 17,753 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS279 DEFLECTION CONTROL RIB AREA LT WING.   REPLACED ANGLE TRAILING EDGE LOCATED ORSS279 DEFLECTION CONTROL RIB AREA LT WING IAW SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DRAWING # 115A6200 REV: A.
